# SDR V0XD2014070292734

- Difficulty date: June 29, 2014
- Submitted: July 2, 2014
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N14162
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500808
- Aircraft time: 27,558 hours, 159,989 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 14564453001
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS RACK SUPPORT ANGLE AT FRAME 75 IS CRACKED.  R & R SUPPORT ANGLE IAW SRM 51-40-20.
